ASYMPTOTIC FINITE ELEMENT METHOD FOR BOUNDARY VALUE PROBLEMS.

Pinchas Bar-Yoseph, Moshe Israeli

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Scopus citations

Abstract

The asymptotic finite element method for improvement of standard finite element solutions of perturbation equations by the addition of asymptotic corrections to the right hand side terms is presented. It is applied here to 1-D and 2-D diffusion-convection equations and to nonlinear similarity equations. Excellent results were obtained without the a priori use of special trial and test functions. Theoretical expectations were confirmed.

Original languageEnglish
Title of host publicationRecent Advances in Numerical Methods in Fluids
PublisherPineridge Press
Pages187-218
Number of pages32
Volume5
ISBN (Print)0906674409
StatePublished - 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'ASYMPTOTIC FINITE ELEMENT METHOD FOR BOUNDARY VALUE PROBLEMS.'. Together they form a unique fingerprint.

Cite this